# SDR SWAA2022032273360

- Difficulty date: February 16, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737*
- Aircraft serial: 33856
- Aircraft time: 60,221 hours, 35,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 147A85408
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INNER CHORD BTW BS 967 TO BS 986.5 AT RBL 47 AND WL 208.1 AT AFT GALLEY AREA 2022-80236 / [01] REPLACED INNER CHORD LOC BTW BS 887 TO BS 1006 APROX AT RBL 47 AND WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 51-0-02 AND DRAWING # 147A8501 REV 'B';[02] STEP 1 WAS CORRECTED REPLACED INNER CHORD LOC BTW BS 887 TO BS 1006 APROX AT RBL 47 AND WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 51-0-02 AND DRAWING # 147A8501 REV 'B. SEE INDIVIDUAL SIGNOFFS BELOW;[03] REPLACED INNER CHORD LOC BTW BS 887 TO BS 1006 APROX AT RBL 47 AND WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 51-0-02 AND DRAWING # 147A8501 REV 'B. SEE INDIVIDUAL SIGNOFFS BELOW; RII
